MathSciNet Relay Station
MathSciNet bibliographic data
MR2607304 11Y11 (11N13 11N25)
Grantham, Jon There are infinitely many Perrin pseudoprimes. J. Number Theory 130 (2010), no. 5, 1117–1128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement